# SDR IXXA110042O

- Difficulty date: May 29, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 77,076 hours, 19,662 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X702256D
- Part serial: A67878
- Condition: Defective
- Location: Cabin
- Part time: 153 hours, 37 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE LT RECIRCULATION FAN EMITTED A BURNED ELECTRICAL ODOR. THE CREW TURNED OFF THE LT RECIRCULATION FAN THE BURNED ODOR WENT AWAY.  THEY LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED THE LT RECIRCULATION FAN. OPS CHECK GOOD IAW MM 21-21-1.  ACFT WAS RETURNED TO SERVICE.
